MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VALPROIC ACID; ENZYME IMMUNOASSAY, VALPROIC ACID

ROCHE DIAGNOSTICS ONLINE TDM VALPROIC ACID; ENZYME IMMUNOASSAY, VALPROIC ACID
Catalog Number 04491041190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable online tdm valproic acid results for 1 patient sample on a cobas 8000 cobas c 502 module.The initial result was 4.2 g/ml.The result was questioned by the physician, and the sample was repeated.The repeated results were 184.3 g/ml and 109.5 g/ml.A dilution was performed, and the result was 219 g/ml.This result was believed to be correct.The customer indicated that the sample quality was in question.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The customer declined a service visit because repeated results for all other valproic acid samples, which were tested the previous week, were acceptable and matched the original results.A sample quality issue is suspected.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined the issue was consistent with a pre-analytical handling issue.The investigation did not identify a specific cause of the event.

Brand Name
ONLINE TDM VALPROIC ACID
Common Device Name
ENZYME IMMUNOASSAY, VALPROIC ACID
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23453205
Report Number1823260-2025-04462
Device Sequence Number9318474
Product Code LEG
UDI-Device Identifier04015630998913
UDI-Public04015630998913
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K060690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04491041190
Device Lot Number815184
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown